MathSciNet Relay Station
MathSciNet bibliographic data
MR2980477 35Q53 (35C07 35C08)
Malik, Anand; Chand, Fakir; Kumar, Hitender; Mishra, S. C. Exact solutions of the Bogoyavlenskii equation using the multiple $(\frac{G\sp \prime}{G})$-expansion method. Comput. Math. Appl. 64 (2012), no. 9, 2850–2859.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement